# SDR ASAA2022122741362

- Difficulty date: December 27, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 6,043 hours, 1,879 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5172124
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CROSS-BLEED START ON ENGINE #2 NO FUEL FLOW ONCE THE START LEVEL WAS ADVANCED TO IDLE. GROUNDED - YES. REMOVED AND REPLACED RIGHT IGNITER PLUG REF B737-9 AMM 74-21-02.
